Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Harmonic measure versus Hausdorff measures on repellers for holomorphic maps

Author: Anna Zdunik
Journal: Trans. Amer. Math. Soc. 326 (1991), 633-652
MSC: Primary 58F11; Secondary 30D05, 31A15
MathSciNet review: 1031980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a continuation of a joint paper of the author with F. Przytycki and M. Urbański. We study a harmonic measure on a boundary of so-called repelling boundary domain; an important example is a basin of a sink for a rational map. Using the results of the above-mentioned paper we prove that either the boundary of the domain is an analytically embedded circle or interval, or else the harmonic measure is singular with respect to the Hausdorff measure corresponding to the function $ {\phi _c}(t)= t\;\exp \,\left(c\sqrt {\log \frac{1} {t}\,\log \,\log \,\log } \frac{1} {t}\right)$ for some $ c > 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F11, 30D05, 31A15

Retrieve articles in all journals with MSC: 58F11, 30D05, 31A15

Additional Information

PII: S 0002-9947(1991)1031980-0
Article copyright: © Copyright 1991 American Mathematical Society